# SDR SWAA2017091216277

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 43,528 hours, 25,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R BALLAST IAW AMM.
